# SDR SIMA200708203

- Difficulty date: March 20, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 17,062 hours, 16,959 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 7287502609
- Condition: Melted
- Location: Cabin
- Part time: 17,062 hours, 16,595 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM OVERHEAD ROW 1A, ELECTRICAL ODOR FROM SIDE WALL.  FOUND ELECTRICAL HARNESS MELTED ABOVE SEAT 1A, REMOVED AND REPLACED HARNESS ASSEMBLY IAW EMB 33-21-06.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
